# SDR AALA202308074615

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 56,803 hours, 36,469 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED UPON ARRIVAL TO CLT: DURING CLIMB OUT FLIGHT ATTENDANT #1 CALLED TO REPORT AN AUDIBLE POP AT DOOR 2R. REPORTED SLIDE PACK OPEN AND DISLODGED FROM DOOR. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE SLIDE COVER OFF THE VELCRO AND RE-INSTALLED THE COVER BACK ON THE VELCRO. NO DEFECTS WERE REPORTED TO THE SLIDE ASSEMBLY BY MAINTENANCE.
